# SDR SWAA2021070890921

- Difficulty date: July 4, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N8547V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63572
- Aircraft time: 5,905 hours, 12,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT ENTRY EMER. SLIDE LIGHT INOP. / RELAMPED LH AFT ENTRY EMERGENCY SLIDE LIGHT IAW AMM 33-51-04.
